MAUDE Adverse Event Report: B. BRAUN AVITUM AG - MELSUNGEN DIALOG+; DIALYZER, HIGH PERMEABILIT

B. BRAUN AVITUM AG - MELSUNGEN DIALOG+; DIALYZER, HIGH PERMEABILIT
Model Number 710200S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by user facility: there was a patient that went unresponsive at the end of a therapy with a dialog+ dialysis machine.The patient came by wheelchair.The staff remarked how he normally walked in the clinic.The patient said that he had not felt very good after starting a new shingles medication.Toward the end of the treatment the patient went unresponsive, staff began cpr and the patient was transported to the emergency room by ambulance.

Brand Name
DIALOG+
Common Device Name
DIALYZER, HIGH PERMEABILIT
Manufacturer (Section D)
B. BRAUN AVITUM AG - MELSUNGEN
schwarzenberger weg 73-79
melsungen, D-342 12
GM  D-34212
MDR Report Key10684401
Report Number2521402-2020-00007
Device Sequence Number13529123
Product Code KDI
UDI-Device Identifier04046964285608
UDI-Public(01)04046964285608
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2020
Report Date (Section F) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number710200S
Device Catalogue Number710200S
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/13/2020
Device Age3 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/15/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Date Report Sent to FDA10/15/2020